Alert archive / Ohio / Flash Flood Warnings in 2016
Flash Flood Warning 42, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 28, 2016, 6:08 PM EDT for Adams County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2016, 6:08 PM EDT (22:08 UTC)
- Expired
- Aug 28, 2016, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Adams County, OH
The radar
The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 6:30 PM EDT | FLOOD | Seaman, OH | HIGH WATER REPROTED ON SEVERAL ROADS ACROSS NORTHERN ADAMS COUNTY. |
| Aug 28, 6:55 PM EDT | FLASH FLOOD | 2 Sw Seaman, OH | HIGH WATER NEARLY 1 FOOT DEEP RUNNING OVER COUNTY ROADS SOUTHWEST OF SEAMAN. |
| Aug 28, 7:00 PM EDT | FLOOD | Seaman, OH | HIGH WATER OVER ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
682
WGUS51 KILN 282208
FFWILN
OHC001-290100-
/O.NEW.KILN.FF.W.0042.160828T2208Z-160829T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT SUN AUG 28 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 900 PM EDT.
* AT 607 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES INDICATE
THAT 1.5 TO 2.5 INCHES OF RAIN HAS FALLEN SINCE 5 PM. HEAVY RAIN
CONTINUES TO FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH 730
PM. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING
TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST UNION...PEEBLES...WINCHESTER...SEAMAN...EMERALD...
CHERRY FORK...MAY HILL...LOCUST GROVE...CEDAR MILLS...
DUNKINSVILLE...SERPENT MOUND AND SMOKY CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3885 8369 3902 8367 3902 8361 3906 8339
3905 8334 3881 8336 3877 8366
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 3:51 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 28, 3:51 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
351 PM EDT SUN AUG 28 2016
.SYNOPSIS...
A very warm and humid airmass will remain in place today and
Monday. This heat and humidity will keep a chance of thunderstorms
in the forecast. Slightly drier conditions can be expected
Tuesday, under the influence of weak surface high pressure. The
next chance for thunderstorms will occur Wednesday with the
approach of a cold front.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Atmosphere continues to be very warm, moist and unstable across
the Ohio Valley. Thunderstorms have already begun to develop
across southern Ohio/portions of northern Kentucky early this
afternoon. Somewhat more organized convection has also developed
across northwest Ohio/northern Indiana closer to a weakening cold
front and mid level shortwave.
Given the environment, more pop up showers and thunderstorms are
expected through the afternoon. Based on radar trends, will focus
highest pops across the far southern portion of the CWA initially
then later this afternoon/early evening additional convective activity
may develop and affect more of the CWA. This solution is more in
line with recent runs of the HRRR.
High preciptable waters will support heavy rainfall in the strongest
storms. Some of the storms especially over southern Ohio/northern
Kentucky will also exhibit slow movement. Therefore there is the
potential for heavy rainfall to result in minor flooding issues.
In addition, while shear is forecast to be weak there will likely
be sufficient instability (CAPE aoa 2500 J/kg) for the strongest
storms to produce gusty or even locally damaging wind gusts.
After sunset, much of the activity is expected to dissipate given
the large influence daytime heating will have on thunderstorm
development/maintenance.
Expect another muggy night with dewpoints remaining in the upper
60s to lower 70s. There may be a fair amount of lingering mid
clouds overnight which would inhibit fog formation, but can't
rule out patchy fog forming in fog-prone areas late.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Initial frontal boundary to the north looks to wash out Monday,
but models suggest that weak high pressure and lower precipitable
water values will try to move down at least in central/west-
central Ohio later in the day. This may keep that area dry on
Monday, however sufficient moisture along with afternoon
instability will likely support convective development Monday
afternoon further south into Ohio/northern Kentucky. Locally heavy
rainfall could once again be a risk with the strongest storms.
Lower precipitable waters and a bubble of high pressure press
further south Monday night into Tuesday. Therefore, have
continued with a dry forecast during this time. A cold front will
approach late Tuesday night.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Cold front will push into the region at the beginning of the period.
Forcing appears weak and moisture limited...but still included a
chance of storms across northern counties.
High pressure will build southeast across the Great Lakes and
continue off the New England coast by the end of the week. The high
will continue extend into the forecast area through the weekend.
This will provide dry conditions. Temperatures will drop closer to
normal Thursday and Friday and then start to warm over the
weekend.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR conditions expected through the period with the exception of
mvfr br at kluk in the 10-12z timeframe. The sites least likely to
see thunderstorm activity this afternoon are KILN/KDAY...with
scattered thunderstorms expected across the KCMH/KLCK and then
across the KCVG/KLUK locations from especially 20-00z. Winds very
light through the period generally from the NE...with otherwise no
flight impacts outside of thunderstorms and short lived BR.
OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 9 PM EDT this evening for OHZ073-077>082-
088.
KY...Heat Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 9 PM EDT this evening for INZ073>075-080.
&&
SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...
AVIATION...JDRHazardous weather outlook, Aug 28, 4:40 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 440 PM EDT SUN AUG 28 2016 INZ073>075-080-KYZ089>100-OHZ073-077>082-088-292045- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 440 PM EDT SUN AUG 28 2016 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED AGAIN MONDAY AFTERNOON. IN ADDITION...SCATTERED AFTERNOON THUNDERSTORMS MAY DEVELOP...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO PRODUCE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 074-292045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING- 440 PM EDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON. IN ADDITION...SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE LATE AFTERNOON AND EARLY EVENING...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 28, 2:38 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
238 PM EDT SUN AUG 28 2016
KYZ100-OHZ081-088-281915-
LEWIS KY-SCIOTO OH-ADAMS OH-
238 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS...
SOUTHWESTERN SCIOTO AND SOUTHEASTERN ADAMS COUNTIES UNTIL 315 PM
EDT...
AT 237 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR VANCEBURG.
THIS STORM WAS NEARLY STATIONARY.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
GARRISON...FRIENDSHIP...TANNERY...SANDY SPRINGS...
BUENA VISTA IN SCIOTO COUNTY...TURKEY CREEK LAKE AND SAINT PAUL.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3853 8321 3866 8337 3879 8323 3872 8303
3871 8303
TIME...MOT...LOC 1837Z 223DEG 2KT 3865 8323
JDRSpecial weather statement, Aug 28, 5:11 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EDT SUN AUG 28 2016
KYZ095-282145-
GRANT KY-
511 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT COUNTY UNTIL 545
PM EDT...
AT 511 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DRY
RIDGE...MOVING NORTHWEST AT 5 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH... VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...WILLIAMSTOWN LAKE...
SHERMAN...TWIN BRIDGES AND STEWARTSVILLE.
THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 156 AND 165.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3862 8478 3870 8478 3880 8462 3867 8451
3860 8474
TIME...MOT...LOC 2111Z 138DEG 5KT 3870 8466Special weather statement, Aug 28, 5:28 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 528 PM EDT SUN AUG 28 2016 OHZ081-282200- ADAMS OH- 528 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS COUNTY UNTIL 600 PM EDT... AT 528 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SEAMAN... MOVING NORTHEAST AT 5 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... PEEBLES...WINCHESTER...SEAMAN...CHERRY FORK AND MAY HILL. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3885 8363 3898 8366 3904 8346 3888 8335 TIME...MOT...LOC 2128Z 240DEG 5KT 3893 8359
Special weather statement, Aug 28, 5:46 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT SUN AUG 28 2016
KYZ095-282215-
GRANT KY-
546 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT COUNTY UNTIL 615
PM EDT...
AT 546 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CRITTENDEN...MOVING NORTH AT 5 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...WILLIAMSTOWN LAKE...
ELLISTON...MUNK...NORTHCUTT...SHERMAN...
TWIN BRIDGES AND STEWARTSVILLE.
THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 156 AND 166.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3862 8471 3877 8476 3878 8465 3879 8466
3879 8456 3878 8456 3866 8452
TIME...MOT...LOC 2146Z 167DEG 5KT 3875 8465Special weather statement, Aug 28, 5:58 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 558 PM EDT SUN AUG 28 2016 KYZ092-093-095-096-282230- CAMPBELL KY-PENDLETON KY-GRANT KY-KENTON KY- 558 PM EDT SUN AUG 28 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL CAMPBELL...NORTHWESTERN PENDLETON...NORTHEASTERN GRANT AND SOUTHERN KENTON COUNTIES UNTIL 630 PM EDT... AT 557 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUTLER TO NEAR CRITTENDEN. THESE STORMS WERE NEARLY STATIONARY. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... BUTLER...BRACHT...MORNING VIEW...GARDNERSVILLE AND FISKBURG. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3885 8436 3882 8459 3872 8454 3878 8431 TIME...MOT...LOC 2157Z 147DEG 4KT 3879 8434 3874 8455
Special weather statement, Aug 28, 6:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 608 PM EDT SUN AUG 28 2016 OHZ043-051-282245- MIAMI OH-SHELBY OH- 608 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI AND SOUTHWESTERN SHELBY COUNTIES UNTIL 645 PM EDT... AT 608 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEWPORT... MOVING SOUTH AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... PIQUA...COVINGTON...RUSSIA...LOCKINGTON...HOUSTON... POLO AND NEWBERN. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 81 AND 87. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4025 8442 4033 8430 4016 8414 4008 8439 TIME...MOT...LOC 2208Z 338DEG 20KT 4025 8435
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 3:34 AM EDT | Heat Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike and 2 more | 16 hr |
| Aug 28, 5:28 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Aug 28, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 29 min |
| Aug 28, 5:37 PM EDT | Areal Flood Advisory | ILN | Adams | 2 hr |
| Aug 28, 6:08 PM EDT | Special Weather Statement | ILN | Shelby | 37 min |
| Aug 28, 6:11 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 28, 6:14 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Aug 28, 6:19 PM EDT | Special Weather Statement | ILN | Ross | 26 min |
| Aug 28, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Ross | 37 min |
| Aug 28, 6:26 PM EDT | Areal Flood Advisory | ILN | Highland, Pike, Ross | 3 hr |
| Aug 28, 6:27 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Aug 28, 6:37 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont | 2 hr |
| Aug 28, 6:44 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Aug 28, 6:53 PM EDT | Special Weather Statement | ILN | Warren | 37 min |
| Aug 28, 6:54 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 28, 6:59 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Aug 28, 7:03 PM EDT | Flash Flood Warning | ILN | Fairfield, Franklin | 2 hr |
| Aug 28, 7:04 PM EDT | Special Weather Statement | ILN | Auglaize | 26 min |
| Aug 28, 7:08 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Aug 28, 7:21 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 24 min |
| Aug 28, 7:27 PM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Aug 28, 7:46 PM EDT | Special Weather Statement | ILN | Warren | 29 min |
| Aug 28, 7:48 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 2 hr |
| Aug 28, 7:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Aug 28, 7:52 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Aug 28, 7:58 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.